# SDR CALA2019082301429

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 39,340 hours, 13,683 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 OIL FILTER BYPASS LIGHT. PER CHECK LIST ENGINE WAS SHUTDOWN.     REPLACED ENGINE OIL FILTER PER AMM 79-21-03 AND CLOGGING TRANSMITTER PER AMM 79-21-07.
